MathSciNet Relay Station
MathSciNet bibliographic data
MR1911104 46L55 (46M15)
Spielberg, Jack A functorial approach to the $C^*$-algebras of a graph. Internat. J. Math. 13 (2002), no. 3, 245–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement